# SDR 0MKR20064

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N793TA
- Make and model: Beech 400A
- Aircraft serial: RK244
- Aircraft time: 5,318 hours, 4,349 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horiz Stab
- Component: Horizontal Stab, Beech
- Component part number: 45A21001663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB ROLLER SUPPORT RIB FOUND CRACKED.  P/N 45A21104-641 WAS REMOVED AND REPLACED WITH NEW.  DUE TO THE NUMBER OF THESE WE ARE SEEING, IT IS LIKELY THE ENTIRE 400A FLEET HAS A PROBLEM IN THIS AREA.
